# SDR SIMA20160701005

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 29,007 hours, 24,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT CRADLE CRACKED.  R & R F/A FLASHLIGHT CRADLE IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  NO DEFECTS NOTED AT THIS TIME.
